# SDR SWAA2018051521912

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,012 hours, 8,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME SUPPORT GUSSET CRACKED AT BS 500I, STRINGER 19R.   R & R THE GUSSET IAW SRM AND DWG.
